You are not currently logged in.
Access JSTOR through your library or other institution:
Converting Matrix Riccati Equations to Second-Order Linear Ode
R. W. R. Darling
Vol. 39, No. 3 (Sep., 1997), pp. 508-510
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2133045
Page Count: 3
Preview not available
The matrix Riccati equation may be transformed into the system of linear second-order ordinary differential equations (ODEs), known in differential geometry as the Jacobi equation, generalizing a familiar result in the scalar case.
SIAM Review © 1997 Society for Industrial and Applied Mathematics